# SDR ASAA2018042724428

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 21,745 hours, 7,058 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indicator
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAP FLAG ON CAPTAIN`S SIDE  PAGE SHOWS IRS LEFT SIDE IS BLANK.  ACFT GROUNDED.  REALIGNED THE LT ADIRU IAW FIM 34-21 TASK 801.  SHOWS NO CURRENT FAULTS. FLT MANAGMENT COMPUTER  FIM 34-61 TASK 801, NO FAULTS OPS NORMAL.
